Hi, I recently made a post about my son. He just started taking Lexapro. He started out with 5 mg and after a few days will go to 10 mg. Any experience with this drug? I want him desperately to feel better. He didn't want to be on medications. He is really against them. He agreed to give it a try. I'm really afraid of side effects. I will feel terrible if he gets any. I know he might have to go through some in the beginning. He is 18 years old but very thin. I'm thinking of calling the DR. to see if it would make more sense to stay with the 5mg since he is so thin. Of course he just started taking it and he will be leaving for college this Tuesday. So... he's gonna have to deal with going away to college, having 3 kids in a double room, and all the stress of being away from home and starting college. I'm guessing he's gonna get some side effects while he's away. It would have been better if he was able to get on the medication a few months ago so he would be more stable. If he gets bad side effects while he's starting all this college stuff it will make everything worse. Any help would be appreciated. thanks.